CSpace

Browse/Search Results:  1-8 of 8 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Factorizations for a class of multivariate polynomial matrices 期刊论文
MULTIDIMENSIONAL SYSTEMS AND SIGNAL PROCESSING, 2020, 卷号: 31, 期号: 3, 页码: 989-1004
Authors:  Lu, Dong;  Wang, Dingkang;  Xiao, Fanghui
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Multivariate polynomial matrices  Matrix factorization  Reduced minors  Reduced Grobner basis  
The lightest 4 x 4 MDS matrices over GL(4, F-2) 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 11, 页码: 3
Authors:  Bai, Jian;  Li, Ting;  Sun, Yao;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:9/0  |  Submit date:2018/11/16
The lightest 4 x 4 MDS matrices over GL(4, F-2) 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 11
Authors:  Bai, Jian;  Li, Ting;  Sun, Yao;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
An Efficient Algorithm for Computing Parametric Multivariate Polynomial GCD 期刊论文
ISSAC'18: PROCEEDINGS OF THE 2018 ACM INTERNATIONAL SYMPOSIUM ON SYMBOLIC AND ALGEBRAIC COMPUTATION, 2018, 页码: 239
Authors:  Kapur, Deepak;  Lu, Dong;  Monagan, Michael;  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Extending the GVW Algorithm to Local Ring 期刊论文
ISSAC'18: PROCEEDINGS OF THE 2018 ACM INTERNATIONAL SYMPOSIUM ON SYMBOLIC AND ALGEBRAIC COMPUTATION, 2018, 页码: 271
Authors:  Lu, Dong;  Wang, Dingkang;  Xiao, Fanghui;  Zhou, Jie
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Automated Reducible Geometric Theorem Proving and Discovery by Grobner Basis Method 期刊论文
JOURNAL OF AUTOMATED REASONING, 2017, 卷号: 59, 期号: 3, 页码: 331-344
Authors:  Zhou, Jie;  Wang, Dingkang;  Sun, Yao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Zero divisor  True on components  Grobner basis  Geometric theorem proving  Geometric theorem discovery  
An improvement over the GVW algorithm for inhomogeneous polynomial systems 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2016, 卷号: 41, 页码: 174-192
Authors:  Sun, Yao;  Huang, Zhenyu;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Grobner basis  The GVW algorithm  Signature-based algorithm  Linear algebra  Boolean polynomial ring  
The F5 algorithm in Buchberger's style 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 6, 页码: 1218-1231
Authors:  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Buchberger's style  F5 algorithm  Grobner basis